# SDR UIEA2021100502186

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,083 hours
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 80217012
- Part serial: 200006074
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 4000 FEET R ENG HPSOV EICAS MESSAGE DISPLAYED. ACCOMPLISHED ASSOCIATED QRH PROCEDURE.( DEFERRED INOP AS PER MEL 36-11-02-02, CAT C (M) ACTIONS COMPIED WITH (RT HPSOV LOCKED OUT). MDDR #154596 ASSIGNED. STR @ 0841Z.  /  09OCT21 - 1314879 - ITEM# 4 - IAH - REMOVED AND REPLACED HPSOV IAW 36-11-00. THIS CLEARS MDDR 154596. )
